Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - L. J. Székelyhidi

Simple proof of two-well rigidity

created by delellis on 13 Mar 2006
modified on 03 May 2011

[BibTeX]

Published Paper

Inserted: 13 mar 2006
Last Updated: 3 may 2011

Journal: C. R. Math. Acad. Sci. Paris
Volume: 343
Number: 5
Pages: 367-370
Year: 2006

Abstract:

We give a short proof of the rigidity estimate of Müller and Chaudhuri for two strongly incompatible wells. Making strong use of the arguments of Ball and James our approach shows that incompatibility for gradient Young measures can be used to reduce rigidity estimates for several wells to one-well rigidity.

For the most updated version and eventual errata see the page

http:/www.math.uzh.chindex.php?id=publikationen&key1=493

Credits | Cookie policy | HTML 5 | CSS 2.1